MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2018

Drug-induced Thrombotic Microangiopathy Caused by Gemcitabine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hasan Askari, Jain Akriti G, Naim Huda, Munaf Alvina, Everett George

Аннотация

Hemolytic uremic syndrome (HUS) is the triad of nonimmune (Coombs negative) hemolytic anemia, low platelet count, and renal impairment. HUS has been associated with a variety of gastrointestinal malignancies and chemotherapeutic agents. We present a patient with pancreatic cancer treated with gemcitabine for palliation who developed gemcitabine-induced HUS (GiHUS) which responded to some extent to blood and platelet transfusions. With the increase in the use of gemcitabine therapy for pancreatic and other malignancies, it is essential to accurately and timely diagnose GiHUS to avoid the life-threatening complications.